RUS  ENG
Full version
JOURNALS // Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical Physics, Analysis, Geometry] // Archive

Mat. Fiz. Anal. Geom., 2002 Volume 9, Number 4, Pages 604–621 (Mi jmag319)

This article is cited in 1 paper

Intersection number and eigenvectors of quasilinear Hilbert–Schmidt operators

Ya. M. Dymarskii

Department of Mathematics, Lugansk State Pedagogical University, 2 Oboronnaya Str., Lugansk, 91011, Ukraine

Abstract: For the spesial class of quasilinear operators a topologocal construction is described with the help of which existence theorems of normalized eigenvectors may be obtained. The construction is based on utilization of an intersection number of two Hilbert submanifolds one of which is generated by the given operator and another is anchanged.

Received: 26.11.2001

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025